# SDR SWIA201024445

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,080 hours, 35,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECEIVED SMOKE IN FLIGHT DECK AND CABIN AT TOP OF DESCENT.  (FLT 6836)  OPERATIONAL CHECKS OF PACKS NORMAL.
